Write a review

Disolving Juvederm for "Chipmunk Cheeks"??

I had juvederm a month back, and overall I'm...

I had juvederm a month back, and overall I'm satisfied with the results-however, I had the doctor inject a little bit in one of my checks, and now I have a bit of the "chipmunk" look.

I understand there is a substance to disolve juvederm, and that it disolves the hyaluronic acid. Does it also disolve your own hyaluronic acid, too? And if it does, does it come back?

I saw a dermatalogist about it and he said he wouldn't inject me because he doesn't know at what depth the other dx used. (The other dx is out of state, otherwise I would go back to her).

Name not provided

I think she's skillful with the injections.

Was this review helpful? 2 others found this helpful

Comments (3)

You're welcome! :) i would be very careful before getting vitrase. if they put a few microliters in an area, it does not dissolve evenly, and you may wind up with small indentations. Also, if they put too much, it can spread downward leading to a trough-like depression along the cheek. This type of procedure needs extreme meticulous care and should only be done by someone who is experienced with correcting filler mistakes.
  • Reply
vitrase does dissolve your own natural HA, no matter what some drs say (some say it does, some say it does not), but speaking from experience from myself and on behalf of others who have experience it... it does! and no it does not come back. You will have to go back and have some Juvederm gently entered where your own was dissolved. This is why it is imperative to add Juvederm correctly the first time.
  • Reply
Thank you so much Krystal! I have been trying to get the answer to that question for a long time. Your comment was very helpful.
  • Reply